# SDR HEEA956327

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044002101
- Condition: Defective
- Location: M/R Drive
- Part time: 2,623 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COUPLING SLINGING GREASE.
